Bruising is becoming more visible 48 hrs after Restylane injection to help under eyes hollowness. (Photo)

Hi there, I had my first ever injection under my eyes for hollowness and it's been 48 hrs now and my left eye is now staring to show bruising. Specially the spots that has been injected. Is it normal to notice bruising after 48 hrs? I did some cardio training today but nothing too aggressive. Thank you in advance.

Doctor Answers 4

Bruising from eye injections

It is quite common to have bruising from eye injections.  You should consider Arnica to decrease the bruising and it should take another week to see the results. Any under eye filler such as Belotero, can cause bruising. Best, Dr. Green

Bruising after injection

It is not at all unusual to have bruising in this after injection due to the number of vessels in the area.  Apply cool compresses and vitamin K or arnica cream twice daily

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

It is perfectly normal for bruising to appear after having fillers done under the eyes.

It is perfectly normal for bruising to appear after having fillers done under the eyes. You can take arnica to help reduce the bruising, and after a few days you should be able to cover it with makeup.

Margaret Weiss, MD
Baltimore Dermatologic Surgeon
3.7 out of 5 stars 7 reviews

Bruising 2 days post Restylane injections into tear troughs

Thank you for sharing your question. It is not unusual to bruise somewhat after receiving Restylane injections into the region of the tear troughs, even 2 days after the treatment.Fortunately, bruising is typically minimal and resolves within a week. Cold compresses and Arnica might help, but time passing makes the most improvement. Good luck,

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.